# SDR DALA2024100109601

- Difficulty date: September 28, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,806 hours, 29,003 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 CRACK ACCESS PANEL 342AB ON RH HORIZONTAL STABILIZER. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS ON ACCESS PANEL 342AB HORIZONTAL STABILIZER AS PER ER/A 620592-14 REV. (0581239)
